Fexet Tablets 60mg 20’s

Fexet Tablets 60mg 20’s

Fexet Tablets 60mg 20's

Fexet Tablets 60mg 20’s

250.00

In stock

250.00


Pack Size: 20’s


Composition: Fexofenadine


 Pharmaceutical form: Tablet


Brand Name: GETZ PHARMA


 

Description

Fexet Tablets 60mg 20’s

Fexet Tablets 60mg 20’s Each film-coated tablet contains: Active: Fexofenadine HCl 120mg Inactive: Corn starch, Microcrystalline cellulose (Avicel PH 101), Microcrystalline cellulose (Avicel PH 102), Croscarmellose Sodium, Magnesium stearate, Hydroxy Propyl Methyl Cellulose 5 CPs, Titanium dioxide, Propylene glycol. INDICATIONS of Fexet 60mg Tablet – Seasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. – Chronic idiopathic urticaria.

DOSAGE AND ADMINISTRATION : Seasonal allergic rhinitis: – Adults and children 12 years or older: 60mg of Fexet 60mg Tablet twice daily, or 120mg of Fexet 60mg Tablet once daily. – Children from 6 to 11 years: 30mg of Fexet Tablets 60mg 20’s twice daily. Chronic idiopathic urticaria: – Adults and children 12 years or older: 180mg of Fexofenadine HCl once daily. – Children from 6 to 11 years: 30mg of Fexet 60mg Tablet twice daily.

Dosage in renal insufficiency: – Adults: In patients with decreased renal function the recommended dose of Fexofenadine HCl is 60mg once daily as the starting dose. – Pediatrics: In pediatric patients with decreased renal function the recommended dose of Fexofenadine HCl is 30mg once daily as the starting dose. Dosage may be adjusted according to age and symptoms. Patients with severe renal impairment can not use Patients with severe renal impairment.


Uses

  • This Medicine is used to relieve allergy symptoms such as watery eyes
  • runny nose
  • itching eyes/nose
  • sneezing
  • hives and itching.

Side Effects Of Fexet Tablets 60mg 20’s

  • Nausea
  • Diarrhea
  • Headache
  • dizziness
  • menstural cramps

  When not to use

Patients suffering from severe impairments to their kidneys.


Indications

  • The medication is to treat symptoms of seasonal allergy,
  • such as itching,
  • runny nose or irritation to the nasal passageway,
  • eyes that watery,
  • sneezing and more.

Contraindications

This medication is not suggested for use in children who are younger than 12 years old.


 

The medicine could cause you to feel dizzy, so it is suggested not to perform any task that require you to be alert (e.g. driving) right away after having taken this medication.


 

Reviews

There are no reviews yet.


Be the first to review “Fexet Tablets 60mg 20’s”